# SDR TWAA9911103

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Gear Handle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO RAISE, THE GEAR HANDLE AFTER TAKEOFF AT JFK WAS NECESSARY TO TO USE THE OVERRIDE LEVER LATCH TO RAISE THE GEAR.  FOUND WIRE W31203922 WAS OPEN.  SPLICED THE WIRE.  REF WDM 32-31-01 PAGE 1.  CHECK-C 10-29-98 MCI.
